| Model Number |
RFDE-SI |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/22/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
One simplicity radiofrequency electrode was received for evaluation.The distal and proximal electrodes were fractured and detached therefore functional testing was not possible.Further investigation revealed a kink in the shaft of the electrode.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the kink in the shaft and fractured electrodes remains unknown.
Event or Problem Description
This report is to advise of an event observed during analysis confirming detached electrodes on the device.